# SDR QXEA200501014

- Difficulty date: April 18, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 17,620 hours, 25,367 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Part number: BR6306104101
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL ODOR FOUND IN AFT CABIN AND CARGO AREA.  INSP OVERHEAD LIGHTS AT ROWS 6-9. RELAMPED INTERMITTENT LAMPS. OPS CHECKS GOOD. ACFT RETURNED TO SERVICE.
